The Annals of Probability

Uniformity in Stone's Decomposition of the Renewal Measure

Domokos Szasz

Full-text: Open access

Abstract

Stone has decomposed the renewal measure of a probability distribution $F$ into two parts: a finite component with the same tail behaviour as that of $F$ and an absolutely continuous one which is nearly stationary at infinity. Our theorem asserts the uniformity of this decomposition.

Article information

Source
Ann. Probab., Volume 5, Number 4 (1977), 560-564.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995761

Digital Object Identifier
doi:10.1214/aop/1176995761

Mathematical Reviews number (MathSciNet)
MR461697

Zentralblatt MATH identifier
0374.60120

JSTOR
links.jstor.org

Subjects
Primary: 60K05: Renewal theory

Keywords
Renewal measure Stone's decomposition

Citation

Szasz, Domokos. Uniformity in Stone's Decomposition of the Renewal Measure. Ann. Probab. 5 (1977), no. 4, 560--564. doi:10.1214/aop/1176995761. https://projecteuclid.org/euclid.aop/1176995761


Export citation